# SDR 96UAL900480

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8B04NN0157
- Condition: Leaking
- Location: Lt Elev Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL A-SYSTEM HYDRAULIC FLUID QUANTITY LOSS ON DEPARTURE.  FEATHERED PUMPS AND RETURNED TO ORD.  *S/D* FOUND FLEX LINE LEAKING AT LEFT ELEVATOR ACTUATOR.  REPLACED LINE AND CHECKED FOR LEAKS.
